Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An asymptotic solution for a pair of first order equations


Authors: S. D. Conte and W. C. Sangren
Journal: Proc. Amer. Math. Soc. 4 (1953), 696-702
MSC: Primary 36.0X
MathSciNet review: 0058059
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0058059-0
Article copyright: © Copyright 1953 American Mathematical Society